# SDR SWAA2021080294621

- Difficulty date: July 13, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLIGHT DECK LATERAL BEAM BS 270; RBL 2.5; WL 208 (MARKED) ; / [01] REMOVED CORROSION IN A 1.5' X 0.6' AREA; MAX DEPTH .008' PER SRM 53-10-51-1A-1;FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1.; [02] REMOVED NUTPLATE AT BS 270; RBL 2.5; WL 208 PER SRM 53-10-51-1A-1; HFEC INSPECTED BLENDED AREA AND OPEN (NUTPLATE) HOLE PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [05] REMOVED PANEL 211AF PER SOPM 20-50-01.; [06] INSTALLED EWIS AND FOD PROTECTION IN REPAIR AREA PER AMM 20-60-07-913-801.; [07] VERIFIED - EWIS AND FOD PROTECTION IN REPAIR AREA PER AMM 20-60-07-913-801.; [08] REMOVED FASTENERS IN REPAIR AREA AT BS 270; WL 208; FROM LBL 11 TO RBL 11 PER SRM 51-40-02-0G-0.; [09] VERIFIED FASTENERS REMOVED BS 270; WL 208; FROM LBL 11 TO RBL 11 PER SRM 51-40-02-0G-0.; [10] ALL PARTS MADE FROM .063' 7075T6-CLAD LOT# 1418646-2 PER EA# 21-153-02012-WIP2;
